# SDR 02FDEA00679

- Difficulty date: September 20, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N478FE
- Make and model: Boeing 727-200
- Aircraft serial: 21395
- Aircraft time: 40,619 hours, 27,832 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C53-111-01 ON STRINGER 328R, BS 480+5 FWD CARGO BAY.  R&R STRINGER PER SRM 53-10-3.
